Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 561-570
http://dx.doi.org/10.1155/S0161171294000815

Decay of solutions of a nonlinear hyperbolic system in noncylindrical domain

Departamento de Matemática, Instituto Tecnológico de Aeronáutica, Centro Técnico Aeroespacial, São José dos Campos 12228-900, SP, Brazil

Received 9 January 1992; Revised 10 October 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tania Nunes Rabello, “Decay of solutions of a nonlinear hyperbolic system in noncylindrical domain,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 561-570, 1994. https://doi.org/10.1155/S0161171294000815.